Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is diarrhea a side effect of acenocumarol medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
Does Acenocumarol have diarrhea as a side effect? My mother is currently taking Warfarin but this is causing diarrhea on a frequent basis. She is thinking of changing to Acenocumarol but doesn't know if this has the same side effect. Please advise. Thank you.
Posted Tue, 17 Apr 2012 in Digestion and Bowels
Answered by Dr. Jagdish 1 hour later

Thanks for your query,

Side effects of Acenocumarol are :hair loss; fever, nausea, vomiting, diarrhoea; skin rash; cholestatic liver damage. Potentially Fatal: Haemorrhage.

So diarrhoea is side effects. It may not happen in all people. Every body react differently. So if she is suffering from diarrhoea with Warfarin change it to Acenocumarol and see the results.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Disclaimer: The Expert’s advice is provided for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, as a complete assessment of an individual has not taken place. Please consult your nearest physician before acting on it. The advice is not valid for medico-legal purposes also.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor